Աստղաֆիզիկա =Астрофизика =Astrophysics

Exact stationary solutions to a general form of Kompaneets equation

Dariescu, M. A. and Dariescu, C. and Amanoloaei, G. (2019) Exact stationary solutions to a general form of Kompaneets equation. Աստղաֆիզիկա, 62 (3). pp. 451-462. ISSN 0571-1712

[img]
Preview
PDF
Download (484Kb) | Preview
    Item Type: Article
    Additional Information: Точные стационарные решения общего вида уравнения компанейца
    Uncontrolled Keywords: Дариеску М. А., Дариеску Ч., Аманолоаи Г., Kompaneets equation, Comptonization processes, Heun functions
    Subjects: Q Science > QB Astrophysics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 30 Sep 2019 14:34
    Last Modified: 04 Oct 2019 10:02
    URI: http://astro.asj-oa.am/id/eprint/4231

    Actions (login required)

    View Item